# SDR SWAA2023062160111

- Difficulty date: June 18, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 56,401 hours, 33,937 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 LBL 34 VERTICAL PRESSURE WEB LOWER ATTACH ANGLE HAS ONE CRACK INDICATION AT DRAIN HOLE I/B NUTPLATE HOLE. CUT & REMOVED DAMAGED SECTION OF ATTACH ANGLE AT I/B NUTPLATE IAW SRM 57-10-10-2R-6 SECTION 4. C.   ACCOMPLISHED HFEC IAW NDT PART 6 51-00-00 PROCEDURE 23. NO DEFECTS NOTED.  PERFORMED INSURANCE CUT IAW SRM 57-10-10-2R-6 PARA 4.D.  TREATED AND PRIMED CUTOUT IAW SOPM-20-41-02.  FABRICATED FILLER IAW SRM 57-10-10-2R-6. INSTALLED FILLER IAW SRM 57-10-10-2R-6 AND SRM 51-40-02-0G-0.
